# SDR DALA2015100606010

- Difficulty date: October 5, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 114,777 hours, 16,533 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1809 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT, DURING HFEC INSPECTION OF THE RT SIDE BS 1809.5 BULKHEAD OUTER FRAME CRACKED.   REPAIRED IAW ERA 539816-14AD.
